MAUDE Adverse Event Report: HOUSTON LEAD MODEL 304

HOUSTON LEAD MODEL 304
Model Number 304-20
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Convulsion, Clonic (2222); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient previously had full revision, impedance measured 2100 ohms post operatively.It was then reported that patient was seen with high impedance >9000 ohms during follow up.Physician stated that patient is experiencing an increase in seizures of about 7 to 10 a day due to diminished efficacy as a result of high impedance, and is suspected to not be receiving any stimulation at all.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.

Brand Name
LEAD MODEL 304
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
2816672681
MDR Report Key25532222
Report Number1644487-2026-10729
Device Sequence Number9394940
Product Code LYJ
UDI-Device Identifier05425025750139
UDI-Public05425025750139
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2023
Device Model Number304-20
Device Lot Number204927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age11 YR
Patient SexUnknown